# SDR DALA2022031001586

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 CORROSION FOUND AT #2 ENGINE FWD MOUNT FITTING, AT END OF LWR ARM AND AFT OF RIB 1. CORRECTIVE ACTION: COMPLIED WITH ERA 32-596840. (2149949)
